# SDR DLL16953204

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1549446105
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED INTO JFK WITH C-HYD SYSTEM FAILURE.  FOUND LEAKING PRESSURE LINE NR 2 ENG HYD PRESS FILTER IPC, REF 29-11-53 FIG 1 PG 0 ITEM NR 95.  INSTALLED NEW LINE AND AS PRECAUTION REPLACED PUMP AND FILTER, OPERATION NORMAL.
